# SDR SWIA202055654

- Difficulty date: December 23, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Component: 513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK IS CHAFED AT RBL 45 APPROXIMATLY FS 513 FROM CONTACT WITH MLG FAIRING.  C-CHECK RO 1/28/2021.  REPAIRED RT WING LOWER PLANK CHAFE AT RBL 45 FS 513, IAW REO 601R-57-21-880 REV -D DATED 2017-03-06.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGED NOTED.
